Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Certain characterization of singular semigroups


Author: Takayuki Tamura
Journal: Bull. Amer. Math. Soc. 68 (1962), 402-404
DOI: https://doi.org/10.1090/S0002-9904-1962-10821-0
MathSciNet review: 0138695
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. H. Bruck, A survey of binary systems, Springer-Verlag, Berlin, 1958. MR 93552
  • 2. M. Sasaki, Semigroups in which any partition is decomposition, The Annual Report of the Gakugei Faculty of the Iwate University, 19 (1961), 7-9.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10821-0

American Mathematical Society